# SDR DHL2000727003

- Difficulty date: March 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2740 · Stabilizer Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF WITH A WEIGHT OF 142,000 AND A MAC OF 24.2 AND A TRIM OF 5.1, AIRCRAFT SELF ROTATED AT 115 KTS INSTEAD OF 125 KTS V1.  CAPTAIN TRIMMED A/C FROM 5.1 TO 3.0 TO MAINTAIN CLIMB PITCH.  VERIFIED STAB TRIM PER MM.  VERIFIED ELEVATOR RIG, VERIFIED FUEL QUANTITIY PER FUELING MANUAL.  ACCOMPLISHED STAB TRIM RUN CHECK PER MM 27-40-00, ALL CHECKS NORMAL.
